# SDR CA040804005

- Difficulty date: May 14, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 18,090 hours
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Check Valve
- Part number: 23074872
- Condition: Out Of Rig
- Location: Turbine Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING 100 HOUR INSPECTION ITEMS DUE TO ENGINE SWAP TO ALTERNATE A/C,  FOUND THAT THE TURBINE CHECK VALVE 23074872 WAS SEIZED WHEN THE CLAMP MS 122911 WAS TIGHTENED.  VALVE/CLAMP CONFIGUATION IS CORRECT IAW IPC/CEB1349. CHECK VALVE WOULD FUNCTION WITH CLAMP LOOSE.   A NEW CLAMP (P/O 360804) WAS TRIED WITH THE SAME RESULT.  THESE CLAMPS ARE FLATTENED IN SHAPE, BY REWORKING CLAMP TO A ROUNDER FORM, THE VALVE WOULD THEN FUNCTION NORMALLY WHEN INSTALLED.  THIS WAS VERIFIED BY REMOVAL OF THE OIL SUPPLY LINE TO THE VALVE.
